Acne on back

Buy Lab Tests Online

NEO

New Member
Hello Gene,

I recently noticed acne forming behind my shoulders. I've been on TRT (test cyp. and anastrazole) since late Feb of 2014. I initially was started out on 1CC but over time that has been brought down to 0.7CC. I reported this to Defy and Dr. Saya asked for a blood test to see where my levels are at. I'll have my bloodwork done this week.

Last test done 5 weeks ago showed my test. levels to be around 1100 which I believe to be a peak because it was 2 days after an injection of test cyp. Also, my estadiol was within normal range, 18.1 pg/mL (7.6-42.6). DHEA was 697 ug/dL (102-416) which is high of course. Dr Saya said to take the DHEA supplement every other day.

Anyway, is this acne on my back due to the testosterone? How much do you think I should lower the dosage? Let me know if you want the complete labs and I can attach them.

Please see the attached pics and let me know what you think. Thanks!

-NEO
 

Attachments

  • 20140712_170335.jpg
    20140712_170335.jpg
    101.5 KB · Views: 681
  • 20140712_170245.jpg
    20140712_170245.jpg
    101.9 KB · Views: 679
  • 20140712_170158-1.jpg
    20140712_170158-1.jpg
    102.5 KB · Views: 664
Defy Medical TRT clinic doctor

NEO

New Member
I really need something more specific, Tom, but I appreciate your response. Do you guys think the acne is caused by trt? Come on someone out there must know. lol

~N
 
I really need something more specific, Tom, but I appreciate your response. Do you guys think the acne is caused by trt? Come on someone out there must know. lol

~N
To answer your question, yes, more than likely it's caused by TRT. Your skin, especially your face, is probably oilier than it used to be as well. Unless you want to reduce your test levels to try and clear it up, you should probably get used to it. For right now, going out and getting some sun will help.
 

Excel Male

Administrator
Staff member
Neo


Testosterone converts into DHT which can cause increased oil buildup in pores. Bacteria can grow in pores and create acne. Sometimes the problem is not acne related per-se but an immune activation one in which the immune system starts attacking hair follicle. This is called folliculitis. Google it and see images.


These are a few tips for acne or folliculitis caused by testosterone or anabolic steroids:

1- Shower after your workouts with a good anti-acne soap. I use Nizoral shampoo as a body wash since ketoconazole (main ingredient in Nizoral) is known to block DHT. There are also other washes that can help:

Topix Benzoyl Peroxide 10% Wash 8 oz bottle
2- Get some sun on the affected area. UV light tends to improve acne and folliculitis.

3- L-Carnitine at 2000 mg per day and zinc/copper at 50 mg/3 mg per day may help decrease acne in some patients.

4- Decreasing the dose of testosterone may also improve acne in a few men.

5- If nothing works, then talk to your doctor about getting a prescription for doxycycline for a short cycle of this antibiotic that decreases immune activation and also fights bacteria.

I hope these tips help you. Please let us know how it goes.

Nelson
 
Oh Yes from TRT. I have the same thing after years of not having it. I just take two showers a day and use some face cleanser on my shoulders. Sun always helps dry things out. Found that my facial hair body hair is growing in places it wasn't before and grows in quicker. I guess it a second round of puberty. :)
 
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
9
Guests online
5
Total visitors
14

Latest posts

Top